# SDR SIMA20141112004

- Difficulty date: November 12, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 39,735 hours, 33,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530631001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM AT FRAME 54 CROSS MEMBER FOUND TO BE CORRODED.  REPAIRED LT OMEGA BEAM AT FRAME 54 IAW SRM 53-00-10.
